# SDR IXXA05SMN229S

- Difficulty date: October 13, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Improper
- Location: Fs 1544.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, AFT LWR FUSELAGE BELLY, STA FS 1544.000 L-35.5L, UPGRADE REPAIR DOUBLER TO INCORPORATE A MIN OF 3 ROWS OF RIVETS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 7, EO SEMAN # 20051200 DATED 09-20-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3). NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001. NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.080”) + (02 EA) INTERNAL FINGER DOUBLERS (AL7075T6 0.050”) IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3), DC8 SRM 53-4-1 FIG 16 (SHEET 2) ITEM “B”, DC8 SRM 51-9-0 FIG 68A, DC8 SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED,
